Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I got two times period after having contraceptive pill

hi, i am a 22 year old female. i last had my period on 12th july. but today, 29th i noticed that i am bleeding again. i have slight cramps, but it doesnt feel like my regular period. the blood is red and watery. I had unprotected sex on 23rd and took the morning after pill soon after. What is the cause of the bleeding?
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
one of the most common side effect of morning after pill is irregular cycles,spotting
if you are getting it for next 2 to 3 cycles then consult your gynecologist about it
generally it will be normal in next cycles
wish you a good day and take care
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor